Medical Questions > Womens Health > Birth Control Forum

i didn't follow up with week two of the patch

User Profile
I got on the birth control patch a week ago at the end of my cycle I didn't follow up with week two I've been sexually active durning week one of the patch in week 2 now week 2 I'm spotting in that's unusual for me help!!!


Did you find this post helpful?
|

User Profile
replied August 27th, 2013
Birth Control Answer A44554
Hi,
Welcome to ehealthforum,
The bleeding/spotting that you describe could be the breakthrough bleeding which is the commonest side effect of being on the hormonal contraceptive use. If you had been sexually active without additional protection during first 2 weeks of getting started on the birth control patch, then chances of pregnancy resulting are also possible. Wait and watch for your periods/withdrawal bleeding and visit your doctor/gynecologist at the earliest for further evaluation, clarification and assistance.
Take care.


|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.